# SDR UHLA2015040700265

- Difficulty date: April 7, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500871
- Aircraft time: 22,801 hours, 20,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE SERVICE DOOR THRESHOLD. THE THRESHOLD WAS REPLACED IAW SRM 51-40-02.
